MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. WHITE RELOAD FOR ECHELON 45; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. WHITE RELOAD FOR ECHELON 45; STAPLE, IMPLANTABLE
Catalog Number ECR45W
Medical Device Problem Codes Failure to Form Staple (2579); Material Integrity Problem (2978); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 10/27/2025 d4: batch # unk.Additional information was requested, and the following was obtained: 1.Was there any other issue noted with the staple line other than bleeding/oozing (malformed staples, staple line missing staples, etc.)? -malformed staples 2.How was the bleeding controlled? -clip to control bleeding 3.How much blood was lost (ml)? -unknown 4.Did the patient require a transfusion? -no 5.How was the bleeding addressed? -clip 6.Could you please clarify if there were any patient consequences? -no 7.Could you please clarify if there were any change in the post-operative care of the patient as a result of the event? -no.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a lobectomy, it was observed that the cartridge had a bulge in the middle portion; and there was bleeding from the cartridge face.The physician immediately stopped the bleeding with a vascular clip.There was an unspecified increased in the procedure time.There was no patient consequence nor surgical delay reported.No additional information provided.

Brand Name
WHITE RELOAD FOR ECHELON 45
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key23393019
Report Number3005075853-2025-08283
Device Sequence Number18636635
Product Code GDW
UDI-Device Identifier10705036001768
UDI-Public(01)10705036001768(10)257C56(17)271231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECR45W
Device Lot Number257C56
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown